# SDR CA061013006

- Difficulty date: October 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,182 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D100
- Part serial: 0804
- Condition: Malfunctioned
- Location: Internal
- Part time: 4,796 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON SELECTING FLAPS FOR APPROACH (FLAP FAIL) MESSAGE DISPLAYED. DUE TO WEATHER CONDITION AIRCRAFT PROCEEDED WITH MISSED APPROACH. UNABLE TO RETRACT FLAPS.  AIRCRAFT DIVERTED TO NEAREST ALTERNATE AIRPORT WITH IMPROVED WEATHER , WITH FLAPS REMAINING EXTENDED AT 30 DEG.  IN-FLIGHT RESET PROCEDURE FOR FLAPS UNSUCCESSFUL. AFTER ARRIVAL AT ALTERNATE AIRPORT FLAP RESET PROCEDURE CARRIED OUT , FLAPS RETRACTED TO 8 DEG AND AIRCRAFT FERRIED TO MAINTENANCE BASE. MAINTENANCE REPLACED LT BRAKE AND POSITION SENSING UNIT. RIGGING AND FUNCTION CHECKS COMPLETED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20061013006)
